Covariate dimension reduction for survival data via the Gaussian process latent variable model

Coolen, Anthony C. C., Barrett, James E. . Statistics in Medicine 2016. 35 (8) :1340-1353

Locate this article in:

Bibtex

@article{CIS-464922,
  Author = {Coolen, Anthony C. C. and Barrett, James E.},
  Title = {Covariate dimension reduction for survival data via the Gaussian process latent variable model},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {8},
  Year = {2016},
  Pages = {1340--1353},
  Keywords = {}
}

Similar articles